# SDR 3J7R2023061300001

- Difficulty date: June 13, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 12,123 hours, 9,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 99131
- Condition: Discharged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS AND AFT LEFT BULKHEAD EXIT SIGN ARE INOP WHEN THE MAIN BATTERY IS OFF. CHARGED FOR 1.5 HOURS AND HAD THE SAME RESULT.
